EconPapers    
Economics at your fingertips  
 

The Lattice of Permutations is Bounded

N. Caspard

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Abstract: The purpose of this paper is to show that the lattice Sn of permutations on a n-element set is bounded. This result strengthens the semi-distributive nature of the lattice Sn. To prove this property, we use a characterization of the class of bounded lattices in terms of arrows relations defined on the join-irreductible elements of a lattice or, more precisely, in terms of the A-table of a lattice.

Keywords: MATHEMATICS (search for similar items in EconPapers)
JEL-codes: C60 (search for similar items in EconPapers)
Pages: 11 pages
Date: 1998
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:98.18

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:pariem:98.18